# SDR FDEA201009053299

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,363 hours, 23,369 cycles
- Engine: Ge CF650C2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CTR LANDING GEAR FAIL TO DEPLOY USING ALTERNATE EXTENSION CABLE.  BOTH NORMAL AND CONFIG LANDIG GEAR IN DICATION SHOW CTR LANDING GEAR RED.  JACKED AND DOWNJACKED ACFT, DISCONNECTED AND RECONNECTED FWD CENTERLINE GEAR DOORS FROM STRUT, FOUND  MAIN GEAR INTERLOCK CYLINDER NOT OPERATING, BLED CYLINDER AND OPS CHECKED ALT. GEAR EXTENSION AND MAIN INTERLOCK CYLINDER GOOD IAW MM, 07-11-00-2,  32-31-05-2, 32-32-03-2, 32-39-01-2.  ACCOMPLISHED, OP'S CHECK GOOD IAW AMM 32-30-00-5.
